# SDR CY42001F00001

- Difficulty date: September 11, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N733KD
- Make and model: Cessna U206G
- Aircraft serial: U20604772
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A20P
- Part serial: A527664
- Condition: Cracked
- Location: Engine
- Part time: 1,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER INSTALLED 5/28/98, PLACED IN SERVICE 6/29/98.  FOUND CRACK FROM SPARK PLUG HOLE AROUND INTAKE SIDE OF CYLINDER.
